Alert archive / North Dakota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 41, NWS Bismarck, ND

June 29, 2019Burke County, Divide County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 29, 2019, 3:26 PM CDT for Burke County, Divide County, North Dakota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2019, 3:26 PM CDT (20:26 UTC)
Expired
Jun 29, 2019, 4:00 PM CDT
In force
34 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burke County, ND, Divide County, ND

The radar

The Minot AFB radar (KMBX), 157 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.4 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2019-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2019-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-336 J/kg
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

107 
WUUS53 KBIS 292026
SVRBIS
NDC013-023-292100-
/O.NEW.KBIS.SV.W.0041.190629T2026Z-190629T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
326 PM CDT Sat Jun 29 2019

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Northwestern Burke County in northwestern North Dakota...
  Northeastern Divide County in northwestern North Dakota...

* Until 400 PM CDT.

* At 325 PM CDT, a severe thunderstorm was located 6 miles northeast
  of Noonan, or 17 miles east of Crosby, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Columbus around 330 PM CDT.

Other locations impacted by this severe thunderstorm include Larson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4900 10253 4883 10299 4891 10311 4900 10300
TIME...MOT...LOC 2025Z 230DEG 31KT 4896 10292 

HAIL...1.00IN
WIND...60MPH
 
$$

MJONES
2 follow-up statements
083 
WWUS53 KBIS 292038
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
338 PM CDT Sat Jun 29 2019

NDC023-292048-
/O.CAN.KBIS.SV.W.0041.000000T0000Z-190629T2100Z/
Divide ND-
338 PM CDT Sat Jun 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DIVIDE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 4900 10253 4890 10281 4900 10291
TIME...MOT...LOC 2038Z 233DEG 31KT 4900 10274 

$$

NDC013-292100-
/O.CON.KBIS.SV.W.0041.000000T0000Z-190629T2100Z/
Burke ND-
338 PM CDT Sat Jun 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHWESTERN BURKE COUNTY...

At 338 PM CDT, a severe thunderstorm was located 7 miles north of
Columbus, or 25 miles east of Crosby, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Portal around 350 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4900 10253 4890 10281 4900 10291
TIME...MOT...LOC 2038Z 233DEG 31KT 4900 10274 

HAIL...1.00IN
WIND...60MPH
 
$$

MJONES
127 
WWUS53 KBIS 292051
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
351 PM CDT Sat Jun 29 2019

NDC013-292101-
/O.EXP.KBIS.SV.W.0041.000000T0000Z-190629T2100Z/
Burke ND-
351 PM CDT Sat Jun 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BURKE COUNTY WILL
EXPIRE AT 400 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4900 10253 4890 10281 4900 10291
TIME...MOT...LOC 2051Z 230DEG 31KT 4907 10262 

$$

MJONES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:55 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 29, 1:55 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
155 PM CDT Sat Jun 29 2019

.UPDATE...
Issued at 149 PM CDT Sat Jun 29 2019

The easterly winds and resultant cooler air from earlier
thunderstorms has lowered expected temperatures across portions of
central North Dakota. However, we may still see a return flow of
southeasterly winds along and south of Interstate 94 in central
North Dakota, which would help raise temperatures and dewpoints.
Therefore, have taken Foster and Wells counties out of the heat
advisory, but left the remaining counties in the advisory for now.
We will see how things play out with the temps and dewpoints, as
well has how this will affect the outlook for severe storms.
Latest thinking is it may be towards evening for storms to
develop.

UPDATE Issued at 1243 PM CDT Sat Jun 29 2019

Cancelling Foster and Stutsman counties from Severe Thunderstorm
Watch #460. No watches now in effect for western or central ND.

UPDATE Issued at 1152 AM CDT Sat Jun 29 2019

Cancelling several counties from the Severe Thunderstorm Watch #460,
but keeping Foster and Stutsman in the watch for now.

The latest thinking in thunderstorm trends: We think that the
thunderstorm activity is waning across the western half of the
state, with lingering bow segment east of Jamestown and some
isolated cells north of Jamestown. The mid-level thermal cap will
continue to build today, with attention now turning to the heat and
humidity. Still expecting temperatures in south central to
southeastern ND to climb into the 90s this afternoon with heat index
values of 100 to 105.

For later this afternoon, SPC has shifted the "enhanced" risk of
severe storms to south central and southeastern ND, including the
entire James River Basin counties - east of Bismarck (Burleigh) and
Linton (Emmons)- including Jamestown and surrounding counties.
Otherwise all of central ND is at least within a marginal, slight or
enhanced risk of severe storms. Model parameters are in agreement
with this, suggesting that by mid/late afternoon we may begin to see
redevelopment of strong to severe thunderstorms, with the greatest
chance more likely this evening. All types of threats will be
possible, including high winds, large hail, lightning, and a chance
for a few tornadoes as well.

UPDATE Issued at 854 AM CDT Sat Jun 29 2019

Quick update to increase thunderstorm chances the rest of this
morning across north central ND into the Jamestown area. Bow echo
moving out of the Rugby area moving southeast along an h850
tongue of higher moisture/dewpoints thanks to the strong southerly
low level jet. Also farther west towards Renville and Bottineau
counties, other storms firing along the h925/h850 warm front
(nose of low level jet). Severe thunderstorm watch remains in
effect for these areas as well. Several reports of heavy rain,
strong winds, and pea to quarter sized hail at times.

UPDATE Issued at 808 AM CDT Sat Jun 29 2019

Severe thunderstorms watch #459 has been allowed to expire. Quick
update to clear these counties. Severe thunderstorm watch #460
remains in effect until 2 PM this afternoon.

UPDATE Issued at 716 AM CDT Sat Jun 29 2019

Thunderstorms continue to push east across north central ND. SPC
has issued another Watch, to the east and south of the current
watch that expires at 8 AM. The new watch is valid through 2 PM.
The thinking now is that there is potential for convection to
expand southward from the current bowing segment across Rolette
and Pierce counties. Updated text products will be sent shortly.

&&

.SHORT TERM...(Today and tonight)
Issued at 201 AM CDT Sat Jun 29 2019

Main forecast issues today and tonight will be Thunderstorms and
Heat.

Ongoing convection over northwest North Dakota continues.
Convection was definitely stronger over northeast Montana earlier.
A potent bow echo weakened as it pushed into far northwest ND and
southern Saskatchewan. Convection is now firing over northwest ND
and southwest to near Glendive Montana, along the outflow
boundary left by the bow echo. So far, convection has remained
below severe levels, and the threat for strong winds has
diminished as this convection is elevated. However, ample CAPE and
effective shear remain, so large hail will be the main threat for
the remainder of the watch period, and should end from west to
east as current convection propagates eastward through the
overnight hours.

CAMS continue to disagree in the evolution of convection through
the morning hours. Some are pretty quiet. Others continue
scattered convection through the early morning hours with
convection evolving into a bowing segment that tracks toward the
Devils Lake Basin through mid-morning. Not much more to do than
just play things as they occur through the next few hours.

The next question will be how things develop this afternoon and
evening. No matter what happens this morning, we will become quite
unstable this afternoon ahead of a cold front pushing west to east
through the state. Mid to afternoon CAPE values are some of the
highest we've seen around here in some time. Certainly this year
for sure. Although bulk shear near the frontal boundary is not
overly impressive, given the extreme instability, it's sufficient
enough. Bulk shear is perpendicular to the cold front as it
pushes through central ND, but the atmosphere is also capped. Some
recent CAMS are showing discrete cells forming along the Highway
83 corridor around 00 UTC Sunday. Others are not as aggressive,
and develop convection around the Devils Lake basin, or even north
of there and build it southward. Others Show convection firing
north of the border, and over the southern James River Valley. One
thing for sure is that this will change several times through the
day. Another thing for sure is that if any convection develops,
discrete supercells, with the potential for tornadic supercells,
linear and mixed modes will all be in play.

In addition to the convection, we will also be dealing with high
heat index values over 100F across south central into southeast
North Dakota Saturday afternoon. Previous shift issued a heat
advisory for this area and will continue it.

Although we have been quite dry recently, we could potentially
see a flash flood threat over the north central into the northern
James River Valley. Pwats are quite high and we could see a couple
rounds of thunderstorms over this area. The first during the
morning, and then again this afternoon evening. Given our recent
dry weather, and the storm motions expected it's not a high
concern at this time, but due to the high pwats, if we could get
two rounds of focused precip over the same area, we could see at
least some locally excessive runoff.

Expect things to quiet down from west to east late tonight.

.LONG TERM...(Sunday through Friday)
Issued at 201 AM CDT Sat Jun 29 2019

Cooler and noticeably drier on Sunday with dewpoints in the 50s
returning to our area.

We return to more of a quasi-zonal flow through the remainder of
the long term period. So not quite the heat and humidity, but the
threat of thunderstorms will remain in the forecast.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1243 PM CDT Sat Jun 29 2019

MVFR/IFR stratus is expected to diminish slowly through the
afternoon. Thunderstorms are expected to re-develop over parts of
central North Dakota - mainly after 21z and more likely after 00z -
at KBIS/KMOT/KJMS. Severe storms are possible with large hail,
damaging winds, lightning, and possible tornadoes through 06z.

Regarding winds, an outflow boundary from severe storms this morning
and early afternoon were creating gusty easterly winds at
KMOT/KBIS/KJMS and even reaching KDIK. Winds at KJMS/KBIS/KMOT
expected to become southeasterly ahead of a cold front that was just
entering far western ND at 18z. KISN winds are expected to become
west/northwesterly by 18-19z, and KDIK by around 20-21z.

VFR conditions later tonight and on Sunday.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT this evening for NDZ035>037-046>048-
050-051.

&&

UPDATE...JV
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...JV
Hazardous weather outlook, Jun 29, 7:28 AM CDT, 7 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
728 AM CDT Sat Jun 29 2019

NDZ031>034-040>045-301230-
Golden Valley-Billings-Stark-Morton-Slope-Hettinger-Grant-Bowman-
Adams-Sioux-
728 AM CDT Sat Jun 29 2019 /628 AM MDT Sat Jun 29 2019/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southwest North Dakota.

.DAY ONE...Today and Tonight

Thunderstorms are possible today. A few of these storms could be
severe.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Near daily chances of thunderstorm will remain in the forecast
through Friday. The chance for severe storms appear low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

NDZ001>005-009>013-017-301230-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-
728 AM CDT Sat Jun 29 2019 /628 AM MDT Sat Jun 29 2019/

This Hazardous Weather Outlook is for portions of north central
North Dakota and northwest North Dakota.

.DAY ONE...Today and Tonight

Thunderstorms, possibly severe, will continue through the early
morning hours. These storms could produce golf ball size hail.
Additional thunderstorms are possible later today. These storms
could produce damaging winds near 70 mph and golf ball size hail,
and possibly a tornado.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Near daily chances of thunderstorm will remain in the forecast
through Friday. The chance for severe storms appear low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late tonight and Saturday across
northwest and north central North Dakota.

NDZ018>022-301230-
Dunn-Mercer-Oliver-McLean-Sheridan-
728 AM CDT Sat Jun 29 2019 /628 AM MDT Sat Jun 29 2019/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southwest North Dakota.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms today. Thunderstorms this
morning could produce quarter sized hail. Storms that develop
this afternoon could produce golf ball sized hail and winds to 70
mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Near daily chances of thunderstorm will remain in the forecast
through Friday. The chance for severe storms appear low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Saturday across south central
North Dakota and the James River Valley.

NDZ023-025-035>037-046>048-050-051-301230-
Wells-Foster-Burleigh-Kidder-Stutsman-Emmons-Logan-La Moure-
McIntosh-Dickey-
728 AM CDT Sat Jun 29 2019

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Today and Tonight

A Heat Advisory is in effect for this afternoon. See
www.weather.gov/bis for more information.

Isolated severe thunderstorms are possible across south central
North Dakota and the James River Valley today. Any storms that do
form could produce large hail to two inches in diameter, damaging
winds near 70 mph, and potentially a tornado. Uncertainty is high
whether storms will be able to form given how warm it will be on
Saturday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Near daily chances of thunderstorm will remain in the forecast
through Friday. The chance for severe storms appear low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Saturday across south central
North Dakota and the James River Valley.

In the hours before

Special weather statement, Jun 29, 10:29 AM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1029 AM CDT Sat Jun 29 2019

NDZ037-291615-
Stutsman ND-
1029 AM CDT Sat Jun 29 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STUTSMAN
COUNTY UNTIL 1115 AM CDT...

At 1029 AM CDT, strong thunderstorms were located along a line
extending from near Wimbledon to 4 miles southwest of Buchanan.
Movement was southeast at 30 mph.

Wind gusts to 50 mph will be possible with these storms.

Locations impacted include...
Jamestown, Ypsilanti, Spiritwood Lake, Buchanan, Spiritwood, Pingree
and Courtenay.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
southeastern North Dakota.

LAT...LON 4674 9860 4715 9912 4733 9847 4698 9847
      4698 9844 4680 9844
TIME...MOT...LOC 1529Z 309DEG 27KT 4720 9839 4701 9887

CJS
Local storm report, Jun 29, 10:35 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1035 AM CDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     HEAVY RAIN       2 NE MYLO               48.65N 99.59W
06/29/2019  M2.06 INCH       ROLETTE            ND   CO-OP OBSERVER

            24 HOUR RAINFALL REPORT.

&&

NJH
Special weather statement, Jun 29, 11:06 AM CDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1106 AM CDT Sat Jun 29 2019

NDZ004-005-291645-
Bottineau ND-Rolette ND-
1106 AM CDT Sat Jun 29 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOTTINEAU AND
NORTHWESTERN ROLETTE COUNTIES UNTIL 1145 AM CDT...

At 1106 AM CDT, a strong thunderstorm was located near Bottineau,
moving east at 40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Bottineau, Dunseith and International Peace Garden.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
north central North Dakota.

LAT...LON 4878 9990 4871 10060 4885 10065 4900 10015
      4900 9993
TIME...MOT...LOC 1606Z 254DEG 34KT 4879 10050

CJS
Local storm report, Jun 29, 11:27 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1127 AM CDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 SE BOTTINEAU          48.78N 100.37W
06/29/2019  M3.15 INCH       BOTTINEAU          ND   PUBLIC

            LATE REPORT. RAIN FELL WITHIN 1 TO 2 HOURS
            BY AROUND 8 AM CDT.

&&

JV
Special weather statement, Jun 29, 2:27 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Bismarck ND
227 PM CDT Sat Jun 29 2019

NDZ001-002-292000-
Divide-Burke-
227 PM CDT Sat Jun 29 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BURKE AND
DIVIDE COUNTIES UNTIL 300 PM CDT...

At 227 PM CDT, strong thunderstorms were clustered 10 miles northwest
of Alamo, or 22 miles southwest of Crosby, moving northeast at 35
mph.

Winds gusts to 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Crosby, Columbus, Noonan, Wildrose, Ambrose and Larson.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4900 10271 4864 10299 4863 10326 4864 10382
      4900 10358
TIME...MOT...LOC 1927Z 224DEG 30KT 4868 10365

HEINERT
Local storm report, Jun 29, 2:32 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
232 PM CDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     NON-TSTM WND DMG 8 ESE WOLFORD           48.46N 99.55W
06/29/2019                   PIERCE             ND   TRAINED SPOTTER

            ESTIMATED 50-60 MPH WIND GUSTS BEHIND
            SEVERE-WARNED STORM. LOTS OF TREE BRANCHES
            DOWN, WITH THE LARGEST AROUND 9-12 INCHES IN
            DIAMETER.

&&

MJ

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:58 AM CDTSpecial Weather StatementBISDivide47 min
Jun 29, 3:00 AM CDTSpecial Weather StatementBISBurke, Divide, Mountrail, Williams60 min
Jun 29, 3:10 AM CDTSevere Thunderstorm WarningBISDivide, Williams36 min
Jun 29, 3:53 AM CDTSevere Thunderstorm WarningBISWilliams52 min
Jun 29, 4:08 AM CDTSevere Thunderstorm WarningBISMountrail52 min
Jun 29, 4:40 AM CDTSevere Thunderstorm WarningBISMountrail65 min
Jun 29, 5:11 AM CDTSevere Thunderstorm WarningBISMountrail, Ward49 min
Jun 29, 5:29 AM CDTSevere Thunderstorm WarningBISRenville, Ward61 min
Jun 29, 6:09 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward66 min
Jun 29, 6:16 AM CDTAreal Flood AdvisoryBISMountrail3 hr
Jun 29, 6:50 AM CDTSevere Thunderstorm WarningBISBottineau, Pierce, Rolette55 min
Jun 29, 7:01 AM CDTAreal Flood AdvisoryBISMountrail, Ward3 hr
Jun 29, 7:43 AM CDTSevere Thunderstorm WarningBISPierce, Rolette32 min
Jun 29, 8:35 AM CDTSpecial Weather StatementBISWells40 min
Jun 29, 8:43 AM CDTSpecial Weather StatementBISBottineau32 min
Jun 29, 9:11 AM CDTSpecial Weather StatementBISFoster, Wells34 min
Jun 29, 9:47 AM CDTSpecial Weather StatementBISFoster, Stutsman43 min
Jun 29, 10:01 AM CDTSevere Thunderstorm WarningBISBottineau44 min
Jun 29, 10:16 AM CDTHigh Wind WarningBISPierce, Rolette104 min
Jun 29, 10:29 AM CDTSpecial Weather StatementBISStutsman46 min
Jun 29, 11:06 AM CDTSpecial Weather StatementBISRolette39 min
Jun 29, 2:27 PM CDTSpecial Weather StatementBISDivide33 min
Jun 29, 2:53 PM CDTSevere Thunderstorm WarningBISDivide37 min
Jun 29, 6:11 PM CDTSevere Thunderstorm WarningBISStark49 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.